September  2020, 16(5): 2551-2562. doi: 10.3934/jimo.2019069

Brualdi-type inequalities on the minimum eigenvalue for the Fan product of M-tensors

School of Management Science, Qufu Normal University, Rizhao, Shandong 276826, China

* Corresponding author: Gang Wang

Received  September 2018 Revised  March 2019 Published  July 2019

Fund Project: This work was supported by the Natural Science Foundation of China (11671228) and the Natural Science Foundation of Shandong Province (ZR2016AM10)

In this paper, we focus on some inequalities for the Fan product of $ M $-tensors. Based on Brualdi-type eigenvalue inclusion sets of $ M $-tensors and similarity transformation methods, we establish Brualdi-type inequalities on the minimum eigenvalue for the Fan product of two $ M $-tensors. Furthermore, we discuss the advantages of different Brualdi-type inequalities. Numerical examples verify the validity of the conclusions.

Citation: Gang Wang, Yiju Wang, Yuan Zhang. Brualdi-type inequalities on the minimum eigenvalue for the Fan product of M-tensors. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2551-2562. doi: 10.3934/jimo.2019069
References:
[1]

L. Bloy and R. Verma, On computing the underlying fiber directions from the diffusion orientation distribution function, in Medical Image Computing and Computer-Assisted Intervention, Springer, 2008, 1-8. doi: 10.1007/978-3-540-85988-8_1.  Google Scholar

[2]

C. BuY. WeiL. Sun and J. Zhou, Brualdi-type eigenvalue inclusion sets of tensors, Linear Algebra Appl., 480 (2015), 168-175.  doi: 10.1016/j.laa.2015.04.034.  Google Scholar

[3]

C. BuX. JinH. Li and C. Deng, Brauer-type eigenvalue inclusion sets and the spectral radius of tensors, Linear Algebra Appl., 512 (2017), 234-248.  doi: 10.1016/j.laa.2016.09.041.  Google Scholar

[4]

W. Ding and Y. Wei, Solving multi-linear systems with M-tensors, J. Sci. Comput., 68 (2016), 689-715.  doi: 10.1007/s10915-015-0156-7.  Google Scholar

[5]

F. Fang, Bounds on eigenvalues of Hadamard product and the Fan product of matrices, Linear Algebra Appl., 425 (2007), 7-15.  doi: 10.1016/j.laa.2007.03.024.  Google Scholar

[6]

S. FriedlandS. Gaubert and L. Han, Perron-Frobenius theorem for nonnegative multilinear forms and extensions, Linear Algebra Appl., 438 (2013), 738-749.  doi: 10.1016/j.laa.2011.02.042.  Google Scholar

[7]

L. GaoD. Wang and G. Wang, Further results on exponential stability for impulsive switched nonlinear time-delay systems with delayed impulse effects, Appl. Math. Comput., (2015), 186-200.  doi: 10.1016/j.amc.2015.06.023.  Google Scholar

[8]

L. Gao and D. Wang, Input-to-state stability and integral inputto-state stability for impulsive switched systems with time-delay under asynchronous switching, Nonlinear Anal.-Hybri., (2016), 55-71.  doi: 10.1016/j.nahs.2015.12.002.  Google Scholar

[9]

R. Horn and C. Johnson, Topics in Matrix Analysis, Cambridge University Press, 1985. doi: 10.1017/CBO9780511810817.  Google Scholar

[10]

C. Jutten and J. Herault, Blind separation of sources, part Ⅰ: An adaptive algorithm based on neurmimetic architecture, Signal Process., 24 (1991), 1-10.   Google Scholar

[11]

L. H. Lim, Singular values and eigenvalues of tensors: A variational approach, Proceedings of the IEEE International Workshop on Computational Advances in Multi-Sensor Adaptive Processing, Mexico (2005), 129-132. Google Scholar

[12]

Y. LiF. Chen and D. Wang, New lower bounds on eigenvalue of the Hadamard product of an M-matrix and its inverse, Linear Algebra Appl., 430 (2009), 1423-1431.  doi: 10.1016/j.laa.2008.11.002.  Google Scholar

[13]

Q. LiuG. Chen and L. Zhao, Some new bounds on the spectral radius of matrices, Linear Algebra Appl., 432 (2010), 936-948.  doi: 10.1016/j.laa.2009.10.006.  Google Scholar

[14]

M. NgL. Qi and G. Zhou, Finding the largest eigenvalue of a nonnegative tensor, SIAM J. Matrix Anal. Appl., 31 (2009), 1090-1099.  doi: 10.1137/09074838X.  Google Scholar

[15]

Q. NiL. Qi and F. Wang, An eigenvalue method for testing the positive definiteness of a multivariate form, IEEE Trans. Automat. Contr., 53 (2008), 1096-1107.  doi: 10.1109/TAC.2008.923679.  Google Scholar

[16]

L. Qi, Eigenvalues of an even-order real supersymmetric tensor, J. Symb. Comput., 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.  Google Scholar

[17]

L. Qi, Hankel tensors: Associated Hankel matrices and Vandermonde decomposition, Commun. Math. Sci., 13 (2015), 113-125.  doi: 10.4310/CMS.2015.v13.n1.a6.  Google Scholar

[18]

L. SunB. ZhengJ. Zhou and H. Yan, Some inequalities for the Hadamard product of tensors, Linear Multilinear Algebra, 66 (2018), 1199-1214.  doi: 10.1080/03081087.2017.1346060.  Google Scholar

[19]

G. WangG. Zhou and L. Caccetta, Z-eigenvalue inclusion theorems for tensors, Discrete Contin. Dyn. Syst. Ser-B., 22 (2017), 187-198.  doi: 10.3934/dcdsb.2017009.  Google Scholar

[20]

G. WangY. Wang and Y. Wang, Some Ostrowski-type bound estimations of spectral radius for weakly irreducible nonnegative tensors, Linear Multilinear Algebra, (2019).  doi: 10.1080/03081087.2018.1561823.  Google Scholar

[21]

G. WangY. Wang and L. Liu, Bound estimations on the eigenvalues for Fan product of M-tensors, Taiwan. J. Math., 23 (2019), 751-766.  doi: 10.11650/tjm/180905.  Google Scholar

[22]

G. WangY. Wang and Y. Zhang, Some inequalities for the Fan product of M-tensors, J. Inequal. Appl., 257 (2018), 15 pp.  doi: 10.1186/s13660-018-1853-1.  Google Scholar

[23]

G. WangG. Zhou and L. Caccetta, Sharp Brauer-type eigenvalue inclusion theorems for tensors, Pac. J. Optim., 14 (2018), 227-244.   Google Scholar

[24]

X. WangH. Chen and Y. Wang, Solution structures of tensor complementarity problem, Front. Math. China., 13 (2018), 935-945.  doi: 10.1007/s11464-018-0675-2.  Google Scholar

[25]

Y. WangG. Zhou and L. Caccetta, Convergence analysis of a block improvement method for polynomial optimization over unit spheres, Numer. Linear. Algebra. Appl., 22 (2015), 1059-1076.  doi: 10.1002/nla.1996.  Google Scholar

[26]

Y. WangK. Zhang and H. Sun, Criteria for strong H-tensors, Front. Math. China., 11 (2016), 577-592.  doi: 10.1007/s11464-016-0525-z.  Google Scholar

[27]

Y. Yang and Q. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors Ⅰ, SIAM J. Matrix Anal. Appl., 31 (2010), 2517-2530.  doi: 10.1137/090778766.  Google Scholar

[28]

L. ZhangL. Qi and G. Zhou, M-tensors and some applications, SIAM J. Matrix Anal. Appl., 35 (2014), 437-452.  doi: 10.1137/130915339.  Google Scholar

[29]

D. ZhouG. ChenG. Wu and X. Zhang, On some new bounds for eigenvalues of the Hadamard product and the Fan product of matrices, Linear Algebra Appl., 438 (2013), 1415-1426.  doi: 10.1016/j.laa.2012.09.013.  Google Scholar

[30]

G. ZhouG. WangL. Qi and A. Alqahtani, A fast algorithm for the spectral radii of weakly reducible nonnegative tensors, Numer. Linear. Algebra. Appl., 25 (2018), e2134.  doi: 10.1002/nla.2134.  Google Scholar

[31]

J. ZhouL. SunL. P. Wei and C. Bu, Some characterizations of M-tensors via digraphs, Linear Algebra Appl., 495 (2016), 190-198.  doi: 10.1016/j.laa.2016.01.041.  Google Scholar

show all references

References:
[1]

L. Bloy and R. Verma, On computing the underlying fiber directions from the diffusion orientation distribution function, in Medical Image Computing and Computer-Assisted Intervention, Springer, 2008, 1-8. doi: 10.1007/978-3-540-85988-8_1.  Google Scholar

[2]

C. BuY. WeiL. Sun and J. Zhou, Brualdi-type eigenvalue inclusion sets of tensors, Linear Algebra Appl., 480 (2015), 168-175.  doi: 10.1016/j.laa.2015.04.034.  Google Scholar

[3]

C. BuX. JinH. Li and C. Deng, Brauer-type eigenvalue inclusion sets and the spectral radius of tensors, Linear Algebra Appl., 512 (2017), 234-248.  doi: 10.1016/j.laa.2016.09.041.  Google Scholar

[4]

W. Ding and Y. Wei, Solving multi-linear systems with M-tensors, J. Sci. Comput., 68 (2016), 689-715.  doi: 10.1007/s10915-015-0156-7.  Google Scholar

[5]

F. Fang, Bounds on eigenvalues of Hadamard product and the Fan product of matrices, Linear Algebra Appl., 425 (2007), 7-15.  doi: 10.1016/j.laa.2007.03.024.  Google Scholar

[6]

S. FriedlandS. Gaubert and L. Han, Perron-Frobenius theorem for nonnegative multilinear forms and extensions, Linear Algebra Appl., 438 (2013), 738-749.  doi: 10.1016/j.laa.2011.02.042.  Google Scholar

[7]

L. GaoD. Wang and G. Wang, Further results on exponential stability for impulsive switched nonlinear time-delay systems with delayed impulse effects, Appl. Math. Comput., (2015), 186-200.  doi: 10.1016/j.amc.2015.06.023.  Google Scholar

[8]

L. Gao and D. Wang, Input-to-state stability and integral inputto-state stability for impulsive switched systems with time-delay under asynchronous switching, Nonlinear Anal.-Hybri., (2016), 55-71.  doi: 10.1016/j.nahs.2015.12.002.  Google Scholar

[9]

R. Horn and C. Johnson, Topics in Matrix Analysis, Cambridge University Press, 1985. doi: 10.1017/CBO9780511810817.  Google Scholar

[10]

C. Jutten and J. Herault, Blind separation of sources, part Ⅰ: An adaptive algorithm based on neurmimetic architecture, Signal Process., 24 (1991), 1-10.   Google Scholar

[11]

L. H. Lim, Singular values and eigenvalues of tensors: A variational approach, Proceedings of the IEEE International Workshop on Computational Advances in Multi-Sensor Adaptive Processing, Mexico (2005), 129-132. Google Scholar

[12]

Y. LiF. Chen and D. Wang, New lower bounds on eigenvalue of the Hadamard product of an M-matrix and its inverse, Linear Algebra Appl., 430 (2009), 1423-1431.  doi: 10.1016/j.laa.2008.11.002.  Google Scholar

[13]

Q. LiuG. Chen and L. Zhao, Some new bounds on the spectral radius of matrices, Linear Algebra Appl., 432 (2010), 936-948.  doi: 10.1016/j.laa.2009.10.006.  Google Scholar

[14]

M. NgL. Qi and G. Zhou, Finding the largest eigenvalue of a nonnegative tensor, SIAM J. Matrix Anal. Appl., 31 (2009), 1090-1099.  doi: 10.1137/09074838X.  Google Scholar

[15]

Q. NiL. Qi and F. Wang, An eigenvalue method for testing the positive definiteness of a multivariate form, IEEE Trans. Automat. Contr., 53 (2008), 1096-1107.  doi: 10.1109/TAC.2008.923679.  Google Scholar

[16]

L. Qi, Eigenvalues of an even-order real supersymmetric tensor, J. Symb. Comput., 40 (2005), 1302-1324.  doi: 10.1016/j.jsc.2005.05.007.  Google Scholar

[17]

L. Qi, Hankel tensors: Associated Hankel matrices and Vandermonde decomposition, Commun. Math. Sci., 13 (2015), 113-125.  doi: 10.4310/CMS.2015.v13.n1.a6.  Google Scholar

[18]

L. SunB. ZhengJ. Zhou and H. Yan, Some inequalities for the Hadamard product of tensors, Linear Multilinear Algebra, 66 (2018), 1199-1214.  doi: 10.1080/03081087.2017.1346060.  Google Scholar

[19]

G. WangG. Zhou and L. Caccetta, Z-eigenvalue inclusion theorems for tensors, Discrete Contin. Dyn. Syst. Ser-B., 22 (2017), 187-198.  doi: 10.3934/dcdsb.2017009.  Google Scholar

[20]

G. WangY. Wang and Y. Wang, Some Ostrowski-type bound estimations of spectral radius for weakly irreducible nonnegative tensors, Linear Multilinear Algebra, (2019).  doi: 10.1080/03081087.2018.1561823.  Google Scholar

[21]

G. WangY. Wang and L. Liu, Bound estimations on the eigenvalues for Fan product of M-tensors, Taiwan. J. Math., 23 (2019), 751-766.  doi: 10.11650/tjm/180905.  Google Scholar

[22]

G. WangY. Wang and Y. Zhang, Some inequalities for the Fan product of M-tensors, J. Inequal. Appl., 257 (2018), 15 pp.  doi: 10.1186/s13660-018-1853-1.  Google Scholar

[23]

G. WangG. Zhou and L. Caccetta, Sharp Brauer-type eigenvalue inclusion theorems for tensors, Pac. J. Optim., 14 (2018), 227-244.   Google Scholar

[24]

X. WangH. Chen and Y. Wang, Solution structures of tensor complementarity problem, Front. Math. China., 13 (2018), 935-945.  doi: 10.1007/s11464-018-0675-2.  Google Scholar

[25]

Y. WangG. Zhou and L. Caccetta, Convergence analysis of a block improvement method for polynomial optimization over unit spheres, Numer. Linear. Algebra. Appl., 22 (2015), 1059-1076.  doi: 10.1002/nla.1996.  Google Scholar

[26]

Y. WangK. Zhang and H. Sun, Criteria for strong H-tensors, Front. Math. China., 11 (2016), 577-592.  doi: 10.1007/s11464-016-0525-z.  Google Scholar

[27]

Y. Yang and Q. Yang, Further results for Perron-Frobenius theorem for nonnegative tensors Ⅰ, SIAM J. Matrix Anal. Appl., 31 (2010), 2517-2530.  doi: 10.1137/090778766.  Google Scholar

[28]

L. ZhangL. Qi and G. Zhou, M-tensors and some applications, SIAM J. Matrix Anal. Appl., 35 (2014), 437-452.  doi: 10.1137/130915339.  Google Scholar

[29]

D. ZhouG. ChenG. Wu and X. Zhang, On some new bounds for eigenvalues of the Hadamard product and the Fan product of matrices, Linear Algebra Appl., 438 (2013), 1415-1426.  doi: 10.1016/j.laa.2012.09.013.  Google Scholar

[30]

G. ZhouG. WangL. Qi and A. Alqahtani, A fast algorithm for the spectral radii of weakly reducible nonnegative tensors, Numer. Linear. Algebra. Appl., 25 (2018), e2134.  doi: 10.1002/nla.2134.  Google Scholar

[31]

J. ZhouL. SunL. P. Wei and C. Bu, Some characterizations of M-tensors via digraphs, Linear Algebra Appl., 495 (2016), 190-198.  doi: 10.1016/j.laa.2016.01.041.  Google Scholar

[1]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

[2]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[3]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[4]

Yichen Zhang, Meiqiang Feng. A coupled $ p $-Laplacian elliptic system: Existence, uniqueness and asymptotic behavior. Electronic Research Archive, 2020, 28 (4) : 1419-1438. doi: 10.3934/era.2020075

[5]

Aihua Fan, Jörg Schmeling, Weixiao Shen. $ L^\infty $-estimation of generalized Thue-Morse trigonometric polynomials and ergodic maximization. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 297-327. doi: 10.3934/dcds.2020363

[6]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[7]

Lihong Zhang, Wenwen Hou, Bashir Ahmad, Guotao Wang. Radial symmetry for logarithmic Choquard equation involving a generalized tempered fractional $ p $-Laplacian. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020445

[8]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[9]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[10]

Wenjun Liu, Yukun Xiao, Xiaoqing Yue. Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $. Electronic Research Archive, , () : -. doi: 10.3934/era.2020123

[11]

Zuliang Lu, Fei Huang, Xiankui Wu, Lin Li, Shang Liu. Convergence and quasi-optimality of $ L^2- $norms based an adaptive finite element method for nonlinear optimal control problems. Electronic Research Archive, 2020, 28 (4) : 1459-1486. doi: 10.3934/era.2020077

[12]

Yu Zhou, Xinfeng Dong, Yongzhuang Wei, Fengrong Zhang. A note on the Signal-to-noise ratio of $ (n, m) $-functions. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020117

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (155)
  • HTML views (510)
  • Cited by (0)

Other articles
by authors

[Back to Top]